# SDR DALA2015111306958

- Difficulty date: November 12, 2015
- Submitted: November 13, 2015
- Operation: Air carrier
- Aircraft: N673US
- Make and model: Boeing 747451
- Aircraft serial: 30268
- Aircraft time: 70,448 hours, 8,775 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT LT WING 2ND & AT RT WING 3RD TOTAL 4 EA BULBS INOPERATIVE.  REPLACED POWER SUPPLY, CHARGER AT DOOR 3R, FUNCTIONAL CK NORMAL
